# SDR DALA2015110106615

- Difficulty date: October 31, 2015
- Submitted: November 1, 2015
- Operation: Air carrier
- Aircraft: N969AT
- Make and model: Boeing 717-200
- Aircraft serial: 55030
- Aircraft time: 40,667 hours, 27,409 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTED EMERGENCY SEAT MOUNTED LIGHTING WAS DAMAGED AND/OR INOPERATIVE. MAINTENANCE DETERMINE ALL FUNCTIONS WERE NORMAL AFTER CHECK.
